# SDR AALA202504083701

- Difficulty date: April 7, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N932NN
- Make and model: Boeing 737823
- Aircraft serial: 33488
- Aircraft time: 34,436 hours, 14,831 cycles
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Display
- Part number: C16786HA02
- Part serial: C16786000795
- Condition: Failed
- Location: Zone 200
- Part time: 6,375 hours, 3,133 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS NOT DECLARED DUE TO: (ISFD)-INTEGRATED STANBY FLIGHT DISPLAY ATTITUDE FAILED CLIMBING THROUGH 16000 FEET AND REMAINED FAILED FOR THE REST OF THE FLIGHT, THE ALTITUDE FLAG WAS DISPLAYED THROUGHOUT THE FAILURE. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT RSW. REMOVED AND REPLACED (ISFD)-INTEGRATED STANBY FLIGHT DISPLAY. PER 34-24-02.
